# SDR 95ZZZX2084

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NH
- Make and model: Bell 206B
- Aircraft serial: 52099
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: T/R Blade
- Component: 206016201127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC NOTED A CRACKED FEATHERING BEARING ON TAIL ROTOR BLADE DURING POST-FLIGHT INSPECTION.  REPLACED BEARING AND SLEEVE PN 206-010-765-001 AND PN 206-010-733-003 IAW BELL HELICOPTER TEXTRON 206L-4 CR & O MM ON T/R BLADE, SN CS-6648 INBOARD POSITION.
